# SDR QXEA2011092600873

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR WEB FOR THE FWD DRAFT BULKHEAD IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  ANGLE SUPPORT FOUND TO BE OUT OF LIMITS.  REMOVED AND FABRICATED NEW PART IAW TASK CARD 6-53-1019. ALODINED AND PRIMED PART IAW TASK CARD 6-53-1019.  INSTALLED ANGLE SUPPORT IAW SRM 51-42-45-02-01.
